# SDR JJBA20221205002

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 38,146 hours, 24,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER EXTERNAL  EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LH EXT EMERGENCY LIGHT BULB. OPS CHECK GOOD.
